Posted by Richard Willet - Memes and headline comments by David Icke Posted on 14 June 2022

Study: Pfizer Fake Vaccine Increases Myocarditis Threefold

A large study from Israel investigated the effects of the COVID shot on cardiovascular disease risk. The results will surprise you.

STORY AT-A-GLANCE

  • A large study from Israel revealed that the Pfizer COVID-19 mRNA jab is associated with a threefold increased risk of myocarditis, leading to the condition at a rate of one to five events per 100,000 persons
  • Other elevated risks were also identified following the COVID jab, including lymphadenopathy (swollen lymph nodes), appendicitis and herpes zoster infection
  • When myocarditis occurs, it reduces your heart’s ability to pump and can cause rapid or abnormal heart rhythms that can be deadly
  • In severe cases, myocarditis can cause permanent damage to the heart muscle and lead to heart failure, heart attack, stroke and sudden cardiac death
  • Due to the risk of myocarditis, Britain’s Joint Committee on Vaccination and Immunization (JCVI) recommended against COVID-9 injections for healthy 12- to 15-year-olds

As the mass administration of COVID-19 jabs continues, we’re now seeing some of the more common side effects emerging. Myocarditis, or inflammation of the heart muscle, is among them. This condition can cause symptoms similar to a heart attack, including chest pain, shortness of breath, abnormal heartbeat and fatigue.

A large study from Israel revealed that the Pfizer COVID-19 mRNA jab is associated with a threefold increased risk of myocarditis, leading to the condition at a rate of one to five excess events per 100,000 persons. Other elevated risks were also identified following the COVID jab, including lymphadenopathy (swollen lymph nodes), appendicitis and herpes zoster infection.

Read More: Pfizer Vaccine Increases Myocarditis Threefold

Renegade


From our advertisers